Some recent applications of asymptotic error expansions to finite difference sche-mes

Olof Widlund

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)167-177
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
StatePublished - 1971

Cite this

@article{967fa11ed4d547ca8d6bda1d83bcf456,
title = "Some recent applications of asymptotic error expansions to finite difference sche-mes",
author = "Olof Widlund",
year = "1971",
language = "English (US)",
pages = "167--177",
journal = "Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences",
issn = "0080-4630",
publisher = "Royal Society of London",

}

TY - JOUR

T1 - Some recent applications of asymptotic error expansions to finite difference sche-mes

AU - Widlund, Olof

PY - 1971

Y1 - 1971

M3 - Article

SP - 167

EP - 177

JO - Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences

JF - Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences

SN - 0080-4630

ER -